# SDR HEEA20120725351

- Difficulty date: July 25, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 11,783 hours
- Engine: Allsn 250C47B
- Engine time: 6,230 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 23030911
- Part serial: 345631
- Condition: Cracked
- Location: Engine
- Part time: 1,641 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DUE TO CRACKED AROUND FUEL NOZZLE BOSS.  REPLACED COMBUSTION CASE.
